I have a problem that has occurred various time but yesterday started up again and it has me a little worried. I started seeing little blurry areas in my vision and it got to where I couldn't focus in on something, for example trying to read a paper. Also, I usually lose my peripheral vision while this is happening. After it goes away, it is followed by a severe headache.
This has happened in the past but it always seemed to happen after I would drink Diet Mt. Dew. I know that sounds a little weird but that seemed to be what triggered it so I quit drinking it and it would quit. If I drank it again for 2-3 days in a row, it would happen again.
Yesterday, it started and I haven't drunk any Diet Mt. Dew in quite a while. This morning it did it again and my head is splitting. Any ideas what could be causing this?
The list is long: some serious such as disease of heart, brain, blood vessels, most common cause migraine varient. You need to see an Eye MD ophthalmologist (find one near you at www.aao.org) and a internist/GP for a complete medical exam.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.